# SDR USAA2010040690722

- Difficulty date: April 1, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 31,226 hours, 12,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: D0001019200000
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - EES - DIMENSION "A" IS OUT OF ADJUSTMENT BETWEEN PERCUSSION BELLCRANK FINGER & DOOR DAMPER STRIKER AT AFT ENTRY DOOR.  PERFORMED ADJUSTMENT CLEARANCE BETWEEN PERCUSSION BELLCRANK FINGER & DOOR DAMPER STRIKER AT AFT ENTRY DOOR IAW A319 AMM 52-13-14-820-052.
